# SDR CA110222011

- Difficulty date: February 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Cont TSIO550C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Header
- Part number: 654327
- Condition: Cracked
- Location: Turbo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION,  DISCOVERED TURBO HEADER CRACKED.  CRACKED IN THE BODY IMMEDIATELY FWD OF THE BALANCE TUBE HOOKUP.  UPON RECIEVING PART, 4 ADDITIONAL CRACKS WERE FOUND IMMEDIATELY ABOVE BRAZED PORTION IN THE BODY.  THESE 4 CRACKS WERE IN THE CORNERS WHERE THE BODY ATTACHES TO THE FLANGE.  THESE ARE COMMON IN THESE PARTS. CRACKS ARE BELIEVED TO FORM FROM THE INFLEXIBILITY OF THE BRAZED JOINTS.  REVIEWERS SHOULD REFERENCE, SDR 20110114004 AND 20110114005 AS THEY ARE FAILURES OF THE SAME PART ON DIFFERENT MODEL ACFT.
